Top answers from doctors based on your search:
Disclaimer

lisinopril potassium interaction

A 66-year-old female asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Lisinopril: Lisinopril acts in the kidney to retain potassium which is the source of the interaction warning. Check with your doctor to see if that is what the do ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 46-year-old female asked:
Dr. Bennett Werner
44 years experience Cardiology
No: The 2 drugs have similar potassium retaining properties. If your kidney function is normal or near normal, you should have no problem with either.
1
1 thank
Dr. Stephen Southard
15 years experience Internal Medicine
Possibly: Either angiotensin-converting-enzyme inhibitors(ACEIs) like Lisinopril or angiotensin II receptor blockers(ARBs) like losarten can cause elevated bloo ... Read More
1
1 thank
A 46-year-old male asked:
Dr. Alvin Wells
42 years experience Rheumatology
BP meds: Lisinopril is an ACE inhibitor and HCT (hydrochlorothiazide) is a diuretic. Taken together, they are very effective at controlling your blood pressure ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Atique Mirza
31 years experience Cardiology
It depends: If you do not hint potassium it might be ok but taking Lisinopril may cause high potassium and the idea of taking potassium may not be tight. At time ... Read More
1
1 thank
A 41-year-old male asked:
Dr. Jack Rubin
48 years experience Nephrology and Dialysis
High potassium?: The normal range of potassium (k) is 3.7 to 5.2 meq/l. Normal k values range may vary slightly among different laboratories. Your k is in the normal r ... Read More
1
1 thank
A 20-year-old male asked:
Dr. Ryan Taylor
Specializes in Internal Medicine
Yes.: You would have to eat a rather large amount to have any meaningful impact on your serum potassium levels.
A 53-year-old male asked:
Dr. Tso Chen
Dr. Tso Chen answered
16 years experience Internal Medicine
A bit high: Zestril (lisinopril) is an ACEi and it may cause potassium to be a bit high. Your level is not that high, I would ask your doctor to repeat it in a we ... Read More
1
1 thank
A 44-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
YES: No contraindications.
1
1 thank
A 31-year-old male asked:
Dr. Clarence Grim
57 years experience Endocrinology
K good on ACE: 31 M of unknown ethnicity, family Hx medical Hx or all meds being taken asks ok to eat food with K. ANS yes as all foods contain K. But your dr knows ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Pouneh Nouri
Specializes in Nephrology and Dialysis
It's OK to switch: Lisinopril and Losartan are both great medications with equal efficacy and you can easily switch from one to the other. They both may increase the pot ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month